Alert archive / Alabama / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 52, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 6, 2014, 5:36 PM CDT for Chilton County, Alabama. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2014, 5:36 PM CDT (22:36 UTC)
- Expired
- Jun 6, 2014, 6:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Chilton County, AL
The radar
The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 5:52 PM CDT | HAIL 1 | 4 Se Clanton, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 11:51 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 10.6 hours before the alert went out and 41 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1535 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 868 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
300
WUUS54 KBMX 062236
SVRBMX
ALC021-062315-
/O.NEW.KBMX.SV.W.0052.140606T2236Z-140606T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
536 PM CDT FRI JUN 6 2014
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CHILTON COUNTY IN ALABAMA...
* UNTIL 615 PM CDT
* AT 536 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THORSBY...
OR NEAR JEMISON...AND MOVING SOUTH AT 10 MPH.
* LOCATIONS IMPACTED INCLUDE...
CLANTON...CHILTON COUNTY MOTOR SPORTS PARK...POOLES CROSSROADS...
PLECHER...MAPLESVILLE...PARNELL...VERBENA AND CAMPBELL.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 219...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758 OR TWEET YOUR REPORT USING HASHTAG ALWX
LAT...LON 3266 8697 3284 8692 3284 8688 3302 8688
3301 8652 3293 8652 3290 8649 3287 8648
3287 8647 3271 8642 3271 8671 3267 8672
TIME...MOT...LOC 2237Z 000DEG 11KT 3291 8674
$$
562 follow-up statements
599
WWUS54 KBMX 062251
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
551 PM CDT FRI JUN 6 2014
ALC021-062315-
/O.CON.KBMX.SV.W.0052.000000T0000Z-140606T2315Z/
CHILTON AL-
551 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CHILTON COUNTY UNTIL 615 PM CDT...
AT 548 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
THORSBY...OR 6 MILES SOUTH OF JEMISON...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
CLANTON...POOLES CROSSROADS...PLECHER...MAPLESVILLE...PARNELL...
VERBENA...ISABELLA...NEW CONVERT...ENTERPRISE AND STANTON.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 212...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3284 8692 3284 8688 3293 8688 3293 8652
3290 8649 3287 8648 3287 8647 3271 8642
3271 8671 3267 8672 3267 8697
TIME...MOT...LOC 2251Z 000DEG 11KT 3287 8674
$$
56014
WWUS54 KBMX 062258
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
558 PM CDT FRI JUN 6 2014
ALC021-062315-
/O.CON.KBMX.SV.W.0052.000000T0000Z-140606T2315Z/
CHILTON AL-
558 PM CDT FRI JUN 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
CHILTON COUNTY UNTIL 615 PM CDT...
AT 600 PM CDT...EMERGENCY MANAGEMENT REPORTED A SEVERE THUNDERSTORM
PRODUCING QUARTER SIZE HAIL NEAR EXIT 205 ON INTERSTATE 65. DAMAGING
WINDS IN EXCESS OF 60 MPH ARE ALSO POSSIBLE. THIS STORM WAS LOCATED
NEAR VERBENA...OR NEAR CLANTON...MOVING SOUTH AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
POOLES CROSSROADS...PLECHER...VERBENA...COOPER AND ENTERPRISE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 200 THROUGH 212...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3280 8685 3291 8675 3293 8652 3290 8649
3287 8648 3287 8647 3282 8646 3271 8642
3271 8671 3267 8672 3267 8684
TIME...MOT...LOC 2258Z 347DEG 12KT 3280 8658
$$
56What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:29 PM CDT, 2 hours 7 minutes earlier.
Area forecast discussion, Jun 6, 3:29 PM CDT, 2 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 329 PM CDT FRI JUN 6 2014 .DISCUSSION... COVERAGE OF SCATTERED THUNDERSTORMS HAS INCREASED OVER THE LAST COUPLE HOURS ACROSS NORTH CENTRAL ALABAMA...AND WATCHING SEVERAL MULTICELL CLUSTERS ACROSS PORTIONS OF THE AREA. THIS ACTIVITY WILL MOVE TO THE EAST SOUTHEAST...BUT ADDITIONAL STORMS ARE DEVELOPING AND BECOMING ORGANIZED UPSTREAM. THESE STORMS WILL POSE A THREAT OF DAMAGING WINDS AND FREQUENT LIGHTNING. LOOK TO GRAPHICASTS FOR MORE NEAR TERM UPDATES THIS AFTERNOON AND EVENING. THERE IS SOME UNCERTAINTY AS TO WHETHER THE MCS OVER EASTERN ARKANSAS PUSHES EASTWARD MAINTAINING STRENGTH BEFORE IT REACHES CENTRAL ALABAMA LATER TODAY. LATEST SATELLITE TRENDS SHOWS LIGHTNING ACTIVITY AND COLDEST CLOUD TOPS PUSHING MORE IN A NNE DIRECTION...TOWARD THE OHIO RIVER VALLEY. AHEAD OF THE MCS...CONVECTION IS DEVELOPING IN A NORTH TO SOUTH ORIENTED LINE ALONG THE MISSISSIPPI RIVER FROM MEMPHIS INTO NW LOUISIANA. THE AIRMASS ACROSS CENTRAL MISSISSIPPI HAS NOT SEEN MUCH ACTIVITY TODAY AND IS QUITE UNSTABLE. EXPECT THIS ACTIVITY TO BECOME THE FOCUS AS IT MOVES EASTWARD THROUGH THE AFTERNOON AND EVENING...AND CONTINUE TO POSE A THREAT OF SEVERE STORMS ACROSS CENTRAL ALABAMA. FOR THE WEEKEND...THE MID LEVEL RIDGE AXIS SLIGHTLY AMPLIFIES ACROSS THE AREA TOMORROW...KEEPING SHORT WAVE IMPULSES TO OUR NORTH. AIRMASS WILL BE UNSTABLE AND EXPECT AFTERNOON STORMS TO DEVELOP...BUT WITH LESS ORGANIZATION THAN TODAY. A FEW STRONG STORMS WILL BE POSSIBLE...BUT COVERAGE WILL BE LOWER. ON SUNDAY...MID LEVEL FLOW DEAMPLIFIES AND HEIGHTS FALL. SURFACE LOW SHIFTING ACROSS THE OHIO RIVER VALLEY WILL DROP A FRONT SOUTHWARD THROUGH THE TENNESSEE RIVER VALLEY...PROVIDING A FOCUS FOR CONVECTION ACROSS CENTRAL ALABAMA. STRONG STORMS WILL AGAIN BE POSSIBLE. MODELS ARE IN FAIR AGREEMENT THROUGH THE EXTENDED FORECAST. A WEAK UPPER LEVEL RIDGE WILL MOVE ACROSS CENTRAL ALABAMA ON MONDAY...WITH WESTERLY WINDS TURNING MORE SOUTHERLY BY TUESDAY. DIURNALLY DRIVEN CONVECTION WILL BE POSSIBLE BOTH AFTERNOONS...AS TYPICALLY IS THE CASE DURING THE SUMMER. AN UPPER LEVEL TROUGH WILL APPROACH THE AREA OVERNIGHT TUESDAY AND INTO WEDNESDAY. MODELS AGREE THAT THE TROUGH WILL HANG AROUND FOR THE REMAINDER OF THE EXTENDED...WITH SLIGHTLY HIGHER CHANCES FOR PRECIPITATION THEN WHAT IS CONSIDERED NORMAL FOR SUMMER. ALTHOUGH THERE IS MODEL CONSISTENCY...WILL KEEP CHANCE POPS IN THE FORECAST...GIVEN THE LACK OF DEEP LAYER MOISTURE. TEMPERATURES DURING THE EXTENDED WILL START OFF SLIGHTLY ABOVE NORMAL AND THEN TREND DOWNWARD WITH THE UPPER TROUGH MOVING INTO THE AREA. 14/73 && .AVIATION... 18Z TAF DISCUSSION. CONVECTION IS GETTING GOING MUCH EARLIER TODAY MUCH IN THANKS TO LESS CLOUD COVER EARLY ON DURING THE MORNING...ALLOWING THINGS TO HEAT UP QUICKER AND CONVECTION TO COMMENCE. LESS CHANCES AT MGM/TOI EARLY ON BUT ACTIVITY SHOULD PROGRESS SOUTHWARD DURING THE AFTERNOON. A FEW STORMS COULD GET STRONG BY LATE AFTERNOON. NOTE: SOME MISSING DATA AT MGM...BUT SHOULD BE TEMPORARY AS TECHS ARE WORKING ON EQUIPMENT AT THIS TIME. 08/MK && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 67 88 68 88 67 / 50 40 30 50 30 ANNISTON 68 88 70 87 70 / 50 40 30 40 30 BIRMINGHAM 71 89 72 89 70 / 40 40 30 40 30 TUSCALOOSA 71 91 72 91 70 / 30 40 20 40 20 CALERA 70 89 71 89 70 / 40 40 20 40 20 AUBURN 69 87 70 86 69 / 60 30 30 40 20 MONTGOMERY 71 91 72 91 71 / 40 40 20 40 20 TROY 70 90 71 90 70 / 60 40 20 40 20 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 6, 11:56 AM CDT, 5 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1156 AM CDT FRI JUN 6 2014 ALZ011>015-017>050-071700- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1156 AM CDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS CENTRAL ALABAMA THROUGH AROUND 10 PM...AS A STATIONARY FRONTAL BOUNDARY MEANDERS ACROSS CENTRAL ALABAMA. DAMAGING WINDS...LARGE HAIL...AND LOCALIZED FLOODING WILL BE THE THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THIS AFTERNOON AND TONIGHT. 08/MK
In the hours before
Local storm report, Jun 6, 4:15 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
415 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM TSTM WND DMG 4 WSW LIBERTY HILL 33.82N 85.64W
06/06/2014 CALHOUN AL EMERGENCY MNGR
A TREE WAS REPORTED DOWN ON A HOUSE ALONG RABBITOWN ROAD
IN EAST CALHOUN COUNTY.
&&
JTALLEYLocal storm report, Jun 6, 4:53 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
453 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG MARTIN DAM 32.68N 85.91W
06/06/2014 TALLAPOOSA AL FIRE DEPT/RESCUE
TREES BLOWN DOWN NEAR MARTIN DAM IN THE UNION COMMUNITY.
&&
LINHARESLocal storm report, Jun 6, 5:05 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
505 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM TSTM WND DMG 1 W MARTIN DAM 32.68N 85.93W
06/06/2014 ELMORE AL EMERGENCY MNGR
SEVERAL TREES WERE REPORTED DOWN BLOCKING CHEROKEE
HEIGHTS ROAD AND ON MARTIN DAM ROAD.
&&
JTALLEYSpecial weather statement, Jun 6, 5:09 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
509 PM CDT FRI JUN 6 2014
ALZ022-023-031-032-062300-
GREENE AL-HALE AL-PICKENS AL-TUSCALOOSA AL-
509 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN TUSCALOOSA...EASTERN
PICKENS...NORTHWESTERN HALE AND NORTHERN GREENE COUNTIES UNTIL 600 PM
CDT...
AT 506 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF
ASHCRAFT CORNER TO 5 MILES SOUTHWEST OF MANTUA...AND MOVING SOUTHEAST
AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
EUTAW...
NORTHPORT...
TUSCALOOSA...
HOLT...
MANTUA...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3353 8790 3353 8788 3333 8745 3275 8773
3298 8813
TIME...MOT...LOC 2209Z 304DEG 16KT 3342 8779 3300 8800
56Special weather statement, Jun 6, 5:17 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
517 PM CDT FRI JUN 6 2014
ALZ025-034-035-062300-
BIBB AL-CHILTON AL-SHELBY AL-
517 PM CDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SHELBY...CENTRAL
CHILTON AND EASTERN BIBB COUNTIES UNTIL 600 PM CDT...
AT 518 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR MONTEVALLO...MOVING SOUTHEAST AT 20 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CALERA...
JEMISON...
CLANTON...
CHILTON COUNTY MOTOR SPORTS PARK...
MAPLESVILLE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3314 8701 3320 8684 3300 8652 3294 8651
3293 8652 3290 8649 3288 8648 3271 8689
TIME...MOT...LOC 2218Z 307DEG 18KT 3307 8682
56Local storm report, Jun 6, 5:32 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
532 PM CDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 1 NE TALLASSEE 32.55N 85.87W
06/06/2014 TALLAPOOSA AL EMERGENCY MNGR
POWERLINES WERE REPORTED DOWN ALONG NOTASULGA ROAD IN
EAST TALLASSEE.
&&
JTALLEYThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 1:37 PM CDT | Special Weather Statement | BMX | St. Clair | 23 min |
| Jun 6, 2:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount | 59 min |
| Jun 6, 3:07 PM CDT | Special Weather Statement | BMX | Calhoun | 23 min |
| Jun 6, 3:13 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 47 min |
| Jun 6, 3:24 PM CDT | Special Weather Statement | BMX | St. Clair | 36 min |
| Jun 6, 3:29 PM CDT | Areal Flood Advisory | BMX | Calhoun, Etowah | 2 hr |
| Jun 6, 3:31 PM CDT | Severe Thunderstorm Warning | BMX | Blount, Calhoun, Jefferson, St. Clair, Talladega | 42 min |
| Jun 6, 3:44 PM CDT | Special Weather Statement | BMX | Walker | 31 min |
| Jun 6, 4:07 PM CDT | Special Weather Statement | BMX | Tallapoosa | 38 min |
| Jun 6, 4:11 PM CDT | Special Weather Statement | BMX | Jefferson | 64 min |
| Jun 6, 4:28 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 47 min |
| Jun 6, 4:34 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 41 min |
| Jun 6, 4:58 PM CDT | Severe Thunderstorm Warning | BMX | Bullock, Macon | 47 min |
| Jun 6, 5:09 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 51 min |
| Jun 6, 5:13 PM CDT | Severe Thunderstorm Warning | BMX | Greene, Hale, Pickens, Tuscaloosa | 62 min |
| Jun 6, 5:17 PM CDT | Special Weather Statement | BMX | Chilton | 43 min |
| Jun 6, 5:37 PM CDT | Areal Flood Advisory | BMX | Bibb, Chilton, Fayette, Greene, Hale, Jefferson and 5 more | 3 hr |
| Jun 6, 5:50 PM CDT | Special Weather Statement | BMX | Elmore | 40 min |
| Jun 6, 6:02 PM CDT | Special Weather Statement | BMX | Autauga | 43 min |
| Jun 6, 6:09 PM CDT | Special Weather Statement | BMX | Hale | 51 min |
| Jun 6, 6:15 PM CDT | Special Weather Statement | BMX | Bibb, Hale, Perry | 45 min |
| Jun 6, 6:27 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 48 min |
| Jun 6, 6:34 PM CDT | Severe Thunderstorm Warning | BMX | Barbour, Bullock, Macon, Montgomery | 41 min |
| Jun 6, 6:39 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas, Perry | 51 min |
| Jun 6, 6:44 PM CDT | Areal Flood Advisory | BMX | Autauga, Bullock, Elmore, Lowndes, Macon, Montgomery and 2 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.